CSN Login
Members Online: 9

New chemo tomorrow, and I'm surprised to be nervous.

Gabe N Abby Mom's picture
Gabe N Abby Mom
Posts: 2415
Joined: Sep 2010

So this is my 5th chemo combo, and it will be meds number 7 and 8.  Carboplatin and Gemzar.  I'm nervous because my onc prescribed zofran and compazene.  The last couple of chemo meds have been really easy when it comes to stomach/digestive issues, and I haven't needed any meds.  I'm just not looking forward to being sick that way.  Yes I know, take the meds and stay ahead of the issues.  Eat small frequent meals and drink lots of water.  And yes, I will do all those things...but until I get through the next few days and see what happens I'm going to be nervous.

Thanks for listening to me whine.

Hugs,

Linda

 

burcu123
Posts: 70
Joined: Jan 2013

You can whine. I did not get the same type of chemo. I took zofran during and after chemo. It is pretty effective for nausea and vomiting. But also is very constipating. so stay a head of constipation by taking stool softeners daily.

I have not taken compazine.

sbmly53
Posts: 1476
Joined: Jan 2010

 

I have great faith in your strength and courage. You will be in my thoughts tomorrow and you're always in my prayers.

 

Big hugs,

 

Sue

CypressCynthia's picture
CypressCynthia
Posts: 3975
Joined: Oct 2009

You are not whining!!!  You are one of the bravest people I have ever had the pleasure of knowing!

I just wanted to say good luck with your new chemo. 

FYI, I had to take zofran a lot when I was on the antibiotics for my intestinal infection because the flagyl and cipro made me soooo nauseated.  I highly recommend the dissolvable zofran (kind of mint flavored) that does not have to be swallowed. Even if you are throwing up, if you stick it under your tongue, it will dissolve and work.  It is very effective and fast-acting for me.  And I am sooo prone to nausea and vomiting; it is my Achille's heel Frown.

Big hugs and I am praying that you never have ANY nausea!

 

Josie21
Posts: 349
Joined: Nov 2012

Hi Linda. I have not been on this site for long, but I must say for you to say you are whining is just crazy!  You are such an amazing woman and I don't have to know you personally to see that.  I went back when I first joined here and read many of your posts. You are truly a woman to be admired.  Your bravery is an inspiration to me and I hope you do great on your new chemo.  

desertgirl947's picture
desertgirl947
Posts: 433
Joined: Oct 2012

Not a whine -- just putting into print what runs through a lot of people's minds, if they were in your place.  I know that it's easier to think more clearly about things if I "talk" things out.

You will figure out what you need to do to get through this.

Double Whammy's picture
Double Whammy
Posts: 2296
Joined: Jun 2010

As simple as that, I think.  You're not whining, you're human.  I hope you have absolutely no GI issues, but of course, you're right - they would not have prescribed antinausea meds if there wasn't a pretty good possibility of that being a side effect.  So you know the drill all too well, take the meds, blah, blah, blah. 

Suzanne

Bella Luna's picture
Bella Luna
Posts: 1572
Joined: Aug 2009

You're not whinning, Linda.  When I was on chemo, I remember taking Metamucil for regularity.  There was another over the counter product that was recommended, but I don't remember.  It worked.  Please talk to your doctor about what you can take to prevent it.  I remember how uncomfortable it was.

I will be thinking of you tomorrow.  Please write in and let us how you are doing when you have a chance.

Hugs,

Ines 

 

GreeneyedGirl's picture
GreeneyedGirl
Posts: 1003
Joined: Sep 2008

Like Suzanne said above~the fear of the unknown~ is what always seems to eat at me and get me worked up. I pray all goes well and you will have thoughts of getting back home and being in your own comfortable atmosphere! For me, its my bed and a movie!! Cuddled up and cozy! I will be thinking of you, and praying all can be as smooth as possible!

~Melanie

sea60's picture
sea60
Posts: 2601
Joined: May 2010

Linda, I took this to help my tummy through Chemo and it really helped. Ask your doctor about it. It's sold over the counter.

Lifting you in prayer that all will go smoothly.

Hugs,

 

Sylvia

 

smalldoggroomer's picture
smalldoggroomer
Posts: 1181
Joined: May 2010

You are not a winner. You have been a inspiration to me since the beginning. Truly a strong women. And a pillar of this forum. You are very loved Kiddo. Wishing all the best with your new chemo. Feel well Stay strong like I know you will. We are always with you. In my prayers darlin always. Keep us posted. Good luck..

Kay,

VickiSam's picture
VickiSam
Posts: 8271
Joined: Aug 2009

I can't imagine why your not curled up in a ball, crying like a baby!   I would be with all the you've gone thru. So if you get a little nervous, about a new chemo infusion drug or therapy, whine away! 

You are such a strong, strong, courageous Warrior dear Sister.  I so admire you.

Vicki Sam

Christmas Girl's picture
Christmas Girl
Posts: 3646
Joined: Apr 2009

Hope you're feeling OK, so far. More importantly, really hoping this new chemo combo has maximum effectiveness.

Take very good care of yourself, Linda.

Kind regards, Susan

Jean 0609's picture
Jean 0609
Posts: 2327
Joined: Jun 2010

Hope all went well.  Post when you can.

 

xoxo,

Jean

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network